# SDR DALA2022111007269

- Difficulty date: October 4, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N949DK
- Make and model: Boeing 737-9
- Aircraft serial: 38736
- Aircraft time: 24,020 hours, 8,903 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH VA 97735 REV IR IN CONJUNCTION WITH AA2500-01849-04B. NOT AN SDR
